MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 161006
Medical Device Problem Codes Inadequate User Interface (2958); No Flow (2991); No Visual Prompts/Feedback (4021)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to hamilton medical ag, that: the hamilton-t1 ventilator (pn: 161006 / sn: (b)(6) failed to ventilate during use/whilst the staff was preparing the patient for transfer.Disconnected from wall oxygen port to attach oxygen bottle.The ventilator stopped delivering breaths.Re-attached to wall, but the ventilator did not restart.When disconnected circuit from et tube (endotracheal tube), no air was flowing through the circuit.Screen frozen and staff was unable to change any values.Patient involvement with medical intervention (changing to a different hamilton-t1 ventilator) was reported.However, no patient, user or third-party harm was reported.
 
Additional Manufacturer Narrative
Hamilton medical ag reference number: (b)(4).Investigation is ongoing.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
jan schaufelberger
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key25514960
Report Number3001421318-2026-00378
Device Sequence Number9993219
Product Code CBK
UDI-Device Identifier07630002801850
UDI-Public07630002801850
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number161006
Device Catalogue Number161006
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2026
Supplement Date Received by Manufacturer09/25/2026
Initial Report FDA Received Date06/16/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown